# SDR CALA2018041801183

- Difficulty date: April 16, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N4901U
- Make and model: Airbus A320-232
- Aircraft serial: 2680
- Aircraft time: 36,695 hours, 18,373 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cover
- Part number: D51372250206
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR INNER STRUCTURE AT FRAME 61, STRINGERS 34 - 35L CRACKED.  REMOVED AND REPLACED THE AFT CARGO DOOR INNER COVER PLATE IAW SRM 51-42-11-001, PARA E .
